# SDR DALA2017082306389

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 49,558 hours, 23,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dome
- Condition: Canning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOME OIL CANNING FOUND OUT OF LIMITS IAW SRM 53-80-08.  MAINTENANCE REPAIRED IAW SRM 53-80-08 REPAIR 8.
